| Model Number |
M00545840 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a rx needle knife xl was attempted to be used in the ampulla to the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat stones performed on (b)(6) 2025.During the procedure, the needle was bent.The procedure was completed with another rx needle knife xl.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Imdrf device code a0406 captures the reportable event of cutting wire kinked.
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of cutting wire kinked.Block h11: investigation results: the returned rx needle knife xl was analyzed, and a visual inspection found that the cutting wire was kinked.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of cutting wire kinked was confirmed.The results of the analysis performed on the returned device found that the cutting wire was kinked.This problem could be caused by operational factors, such as manipulating the device through difficult anatomy, the used technique for the device manipulation or by the interaction between the device and the scope (hitting against a hard surface).The investigation findings and all information available concludes the most probable root cause is an adverse event related to procedure.
Event or Problem Description